MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FEMUR TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FEMUR TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10018
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, during a cori assisted tka surgery, it was noticed that the real intelligence femur tracker had moved.The femur and tibia cuts were made prior to noticing that the array moved.The surgeon was able to proceed with the case, but unable to collect post operative data.The surgery was completed, without any delay, with the same reported device.No harm caused to patient, as the tracker moved post bone removal.
 
Additional Manufacturer Narrative
B5, d4.
 
Event or Problem Description
It was reported that, during a cori assisted tka surgery, it was noticed that the real intelligence femur tracker had moved.The teeth of the real intelligence femur tracker look worn.The femur and tibia cuts were made prior to noticing that the array moved.The surgeon was able to proceed with the case, but unable to collect post operative data.The surgery was completed, without any delay, with the same reported device.No harm caused to patient, as the tracker moved post bone removal.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence femur tracker, part number rob10018, lot number 19mct0029, intended for use in treatment, was returned for evaluation.The reported problem was visually confirmed.The teeth of the tracker are visible worn and rounded.A functional evaluation was performed.Although the teeth are visibly worn, the tracker was able to lock securely into a known good clamp.The most likely cause of the wear on the tracker teeth is from use over time.Although the tracker was able to lock securely during testing, wear on the tracker clamps used may have contributed to rotation or slipping that was not observed with a know good clamp.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review was performed by part number and similar complaints were identified.A review by lot number was performed and no similar complaints were identified.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.The failure mode and associated risk have been anticipated within the risk file including a documented risk level.Although no further containment or corrective action is recommended or required at this time, the failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE FEMUR TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key21313037
Report Number3010266064-2025-00034
Device Sequence Number8243985
Product Code OLO
UDI-Device Identifier00885556757376
UDI-Public885556757376
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10018
Device Lot Number19MCT0029
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by ManufacturerNot provided
03/05/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date02/19/2025
03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: ROB10024 / SN: (B)(6)
Patient SexUnknown